Smoothed jackknife empirical likelihood method for ROC curve

Gong, Yun, Peng, Liang, Qi, Yongcheng . Journal of Multivariate Analysis 2010. 101 (6) :1520-1531

Locate this article in:

Bibtex

@article{CIS-244911,
  Author = {Gong, Yun and Peng, Liang and Qi, Yongcheng},
  Title = {Smoothed jackknife empirical likelihood method for ROC curve},
  Journal = {Journal of Multivariate Analysis},
  Volume = {101},
  Number = {6},
  Year = {2010},
  Pages = {1520--1531},
  Keywords = {Confidence interval}
}

Similar articles